# SDR FDKA2010051200108

- Difficulty date: May 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 20,991 hours, 19,477 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Nr 2 Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TANK 2 PUMPS NOT COMING ON NORMALLY.  MX RESET ALL BOOST PUMPS, OPS GOOD.
